MathSciNet Relay Station
MathSciNet bibliographic data
MR1879980 (2002m:60137) 60J10 (43A80)
Marias, Michel $L\sp p$ estimates on functions of Markov operators. Proc. Amer. Math. Soc. 130 (2002), no. 5, 1533–1537 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement